# SDR DL757020817

- Difficulty date: July 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N38517
- Condition: Dented
- Location: Fs 280, Wl 205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 278-288 / WL 200-208 :                 DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND DENTED BETWEEN FS 278 & 288     AND BETWEEN WL 200 & 208.  THE DENT WAS REMOVED WITH A 5"   X 5.2" CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL    ALUMINUM DOUBLER PER ER/A 383331-14, REV A.
